# SDR 96ZZZX695

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1818W
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622151
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 07A19870
- Condition: Broken
- Location: Lt Turbo
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT TURBOCHARGER SUPPORT BRACKET BROKEN JUST BELOW TOP MOUNT LUG ALLOWING WEIGHT OF TURBOCHARGER TO ONLY BE CARRIED BY LOWER ATTACHMENT.  BRAKE APPEARS TO HAVE ORIGINATED FROM FACTORY WELD.  SUGGEST CLOSE INSPECTIONS UNTIL FACTORY STRENGTHENS PART.
